# SDR AALA202503288589

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,525 hours, 19,184 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D ACCORDION DOOR GETS JAMMED WHEN TRYING TO OPEN BOTH FROM INSIDE AND OUTSIDE. ADJUSTED DOOR AND CLEANED TRACK. PER CMM 25-40-58.
